# SDR VNAA202407120037

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Service Door
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN146956 DISCREPANCY: GALLEY SERVICE DOOR UPPER STABILIZER BRACKET IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED STABILIZER-BAR BRACKET IAW CRJ-700 AMM 52-41-27-400-801-A01 AND SRM 51-40-11-001-001-A01
